# SDR ASOA2015030212313

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,188 hours, 24,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE EMERGENCY LIGHT OVER THE WING INOPERATIVE.  RELAMPED THE LT SIDE EMERGENCY LIGHT IAW  AMM 33-51-21.  OPS CHECK GOOD.
